# SDR AALA202209061384

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737
- Aircraft serial: 44467
- Aircraft time: 5,108 hours, 1,905 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE OVEN WAS IN USE FLIGHT ATTENDANT SMELLED SMOKE AND OBSERVED THE BACK WAS GLOWING WITH HEAT. OVEN WAS TURNED OFF AND MONITORED TILL LANDING. SMOKE AND GLOWING DISSIPATED BEFORE LANDING. FORWARD RIGHT OVEN REQUIRES CLEANING AND VERIFY PROPER OPERATION OF THE FAN. REMOVED AND REPLACED OVEN NUMBER 1 AS PER AMM 25-32-03.
